| Model Number |
M4100 |
| Medical Device Problem Code |
Human-Device Interface Problem (2949)
| Health Effect - Clinical Code |
Unspecified Heart Problem (4454)
| Date of Event |
05/04/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Ebr submits this report to comply with fda regulations 21 cfr parts 4 and 803.Ebr has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, ebr, or its employees that the device, ebr, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Ebr will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that " the patient's symptoms had not improved and a recent chest x-ray reportedly demonstrated significant rotation of the implanted model 4100 transmitter, described as pointing downward.The rotated transmitter position reportedly resulted in minimal tracking at maximum output settings.Troubleshooting and optimization were performed in accordance with the wise follow-up best practice flowchart.Adjustment of the gsc to the top and bottom of the search field resulted in intermittent tracking and intermittent biventricular (biv) pacing only at maximum output and pulse width settings and only while the patient was in a leaned-back sitting position".Additional information received states "it is unknown when the rotated transmitter was first identified, but there is x-ray to confirm.There was an attempt made to feel the transmitter pocket, but the patient had excessive tissue making it difficult to assess transmitter position.The leaned-back sitting position was the only position where the biv was achieved at max output.The physician talked to the patient and they both agreed to hold off on any further action and continue to assess the situation.The patient is still experiencing heart failure symptoms due to reduced biv pacing.Attempted to palpate the transmitter but was difficult to tell because the patient had lots of tissue.Attempted to palpate the transmitter but was difficult to tell because the patient had lots of tissue.Attempted to palpate the transmitter but was difficult to tell because the patient had lots of tissue".